# SDR NOCA0905

- Difficulty date: August 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LIGHTS IN EMERGENCY LIGHT FIXTURE OVER RT SIDE FLAP ARE INOP.  REPLACED BOTH LAMPS IN EMERGENCY LIGHT FIXTURE OVER RT WING FLAP.  ONE LIGHT IN EMERGENCY LIGHT FIXTURE OVER RT WING BEHIND R3 DOOR IS OUT.  REPLACE LAMP IN EMERGENCY LIGHT FIXTURE OVER RT WING BEHIND R3 DOOR IAW MM 33-51-06.
